My grandfather was receiving chemotherapy last week and the nurse messed up and he received a bottle of medicine in 15 minutes, that normally takes 45 minutes to an hour. During which he lost his speech, but it came back in 5 minutes. Now he is having problems with his sight and his mouth is still numb. Do I need to find another Dr. or what? I know the symptoms are related to the mess up, and I just need some suggestions....Thanks
My grandmother was almost overdosed, she was sharp as a tac and asked a lot of questions and then went and got a 2nd opinion in a different city. She ended up transferring there and it helped her so much. Keep us posted on your situation.
Ask for a more experienced nurse. And it is really strange the side effencts you posted, they shouldn't stay even near 10 days even if that did happen, ask for an early chemo break ( or how you call it ) to see if the simptoms go away.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.